New Medication Concerns

Moderators: talkhealth, Koh Ming Shao, Marcie Mom, AnnaB, StephanieJae

Post Reply
2 posts
ktodd97_
Posts: 1
Joined: Thu Feb 13, 2020 2:28 am
Quote

by ktodd97_ on Thu Feb 13, 2020 2:33 am

New Medication Concerns

hello there
im due to start dupixent/Dupilumab injection medication for severe eczema within the next few weeks but i have major concerns
if anyone else has tried this medication can you answer my questions below:
1. how bad are the supposed conjunctivitis it can cause?
2. do you need regular blood tests with this medication? (i already had blood tests for my current medication and theres no point me going onto an injection if i have to have blood tests too)
3. is there any fatigue or tiredness after a shot?
4. is there any nausea with this medicine?

User avatar
Marcie Mom
Posts: 831
Joined: Tue Apr 17, 2012 3:30 pm
Location: Singapore
Quote

by Marcie Mom on Fri Feb 14, 2020 6:25 am

Re: New Medication Concerns

Sorry to hear of the side effects - no experience with Dupilumab but compiled some of its research over the past year below. I read that the conjunctivitis can be quite bad, a few instances had patients dropping out of the treatment due to the side effects. Ideally, should be seeing both the skin and eye doctors to monitor both conditions concurrently.. take care

http://eczemablues.com/2019/10/does-you ... dupilumab/
Mei
Forum Moderator
talkhealth moderation team


Mei - Founder of http://www.EczemaBlues.com and Mom to Marcie
Visit Mei on her talkhealth blog all about eczema http://www.talkhealthpartnership.com/blog/author/mei_m/

Post Reply
2 posts